Rate of approximation of orthogonal series by Riesz means
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a0,
author = {V. A. Andrienko},
title = {Rate of approximation of orthogonal series by {Riesz} means},
journal = {Matemati\v{c}eskie zametki},
pages = {3--14},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a0/}
}
V. A. Andrienko. Rate of approximation of orthogonal series by Riesz means. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 3-14. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a0/